# SDR 2007UALA05222

- Difficulty date: December 24, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 26,030 hours, 10,086 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM - LOW.  RECORD PRESSURE PRIOR TO SERVICING.  SERVICED CREW O2 TO PROPER SERVICE LEVEL.
